# SDR AALA20120315016

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 35,022 hours, 14,477 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 BOOST PUMP HAS CORROSION AT BONDING JUMPER ATTACH POINT TO FRONT SPAR.  REMOVED CORROSION AND INSTALLED UPPER ANGLE REPAIR PER EA B737-57-022458.
